# SDR AALA20010200

- Difficulty date: February 1, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND THE STRAP ON VERTICAL STIFFENER RBL 26.83 WL 273 AT 1183 BULKHEAD WAS GOUGED UPON REMOVAL OF STRAP FASTENER HOLE AND FOUND CRACKED FROM HOLE.  STRAP WAS REMOVED AND NEW STRAP INSTALLED SRM 51-10-1 DOUBLERS ON BOTH SIDE OF VERTICAL STIFFENER WERE INSTALLED WITH STEEL FASTENERS SRM 51-42-4.  (M)
